Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Unpleasant smell in the nose and metallic taste in the mouth after septoplasty. Had taken antibiotics and used a nasal douche. Advice?

Hi, I had sinus surgery 4 weeks ago, Septoplasty , reduction of enlarged turbinates and endoscopic sinus surgery to unblock chronically blocked maxilliary sinuses. My recovery has gone well but about 2-3 days ago I ve started with the sensation of a strange unpleasant smell in and metallic bad taste in my mouth. I thought there was a strange smell coming through the air con in my office but no-one else could smell it. Now I am sensing the same smell at home. I had a 5 day course of anti-biotics post surgery and have been using a nasal douche 4x a day since surgery as advised. My follow-up visit with my ENT surgeon was 5 days ago and all seemed well then. Any advice would be appreciated.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  621
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
hello. would like to know which antibiotics you were given as some of the antibiotics are known to cause such problems. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor